# SDR SWAA2021040229121

- Difficulty date: January 22, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242D HAS UPPER SKIN DAMAGE / REPAIRED UPPER SKIN DAMAGE ON CABIN FLOOR PANEL 242D IAW 737 SRM 53-00-50-2R-0 TABLE 201 AND SRM 53-00-50-2R-1. DETERMINED DAMAGE WAS BEYOND ALLOWABLE LIMITS IAW 737 SRM 53-00-50-1A-1 PARA 4F. REINSTALLED INSERT IAW 737 SRM 53-00-50-2R-0 PARA 5S AND BOEING DWG: 147A5810 ID: 0345 REV:-. 59606U 27JAN20.
